MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 15 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 15 DEGREE X 14MM; LAVAGE, JET
Model Number 66800040
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, during an arthroscopy, the versajet exact assy, 15 degree x 14mm device was found to be leaking.The procedure was cancelled.Patient was not injured as consequence of this problem.
 
Additional Manufacturer Narrative
The device was returned for evaluation.A visual and functional assessment was performed.No issues were noted, there was no obstruction at the distal output opening.The device primed, leaking was observed from the pump interface chamber of the test console.The probable cause was established to be a result of human factors, a component was found to be missing.A documentation review was performed.Batch record review revealed no contributory factors, records detail the batch met the required specifications prior to release into distribution.The instruction for use, ifu provides adequate support regarding excessive spray and spattering, which may be described as leaks.Complaint history records detail no further events or complaints from this batch.Corrective actions, there are no open nor closed escalation actions within scope and none considered.The risk management documentation anticipates the event, the risk rating in the risk file is not impacted and acceptable.This complaint is deemed isolated in scope, and is anticipated, with no adverse trends observed, no corrective actions are deemed necessary.

Brand Name
VERSAJET EXACT ASSY, 15 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull, east riding
yorkshire, hu3 2bn
UK 
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding
yorkshire, hu3 2bn
UK  
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15923636
Report Number8043484-2022-00204
Device Sequence Number17445641
Product Code FQH
UDI-Device Identifier00040565124674
UDI-Public00040565124674
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2024
Device Model Number66800040
Device Catalogue Number66800040
Device Lot Number50992961
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer04/28/2023
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale